# SDR USAA2012060600007

- Difficulty date: June 4, 2012
- Submitted: June 6, 2012
- Operation: Air carrier
- Aircraft: N418US
- Make and model: Boeing 737401
- Aircraft serial: 23985
- Aircraft time: 62,756 hours, 42,008 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Cover
- Condition: Interference
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED THE FAIRING ON LEFT SIDE CO-PILOT RUDDER PEDAL ADJUSTMENT PEDESTAL INTERFERES WITH RUDDER PEDAL MOVEMENT.  MAINTENANCE REMOVED AND RE-INSTALLED FIRST OFFICERS RUDDER PEDAL COVER PER AMM 27-21-31-084-040.  NO RUBBING OR BINDING NOTED.  OK FOR SERVICE.
